Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Functions of vanishing mean oscillation
HTML articles powered by AMS MathViewer

by Donald Sarason PDF
Trans. Amer. Math. Soc. 207 (1975), 391-405 Request permission

Abstract:

A function of bounded mean oscillation is said to have vanishing mean oscillation if, roughly speaking, its mean oscillation is locally small, in a uniform sense. In the present paper the class of functions of vanishing mean oscillation is characterized in several ways. This class is then applied to answer two questions in analysis, one involving stationary stochastic processes satisfying the strong mixing condition, the other involving the algebra ${H^\infty } + C$.
References
Similar Articles
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 207 (1975), 391-405
  • MSC: Primary 46J10; Secondary 30A78, 42A40, 60G10
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0377518-3
  • MathSciNet review: 0377518